# SDR 2002FA0000039

- Difficulty date: January 2, 2002
- Submitted: January 14, 2002
- Operation: General aviation
- Aircraft: N757KP
- Make and model: Cessna R182
- Aircraft serial: R18201242
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot Assy
- Part number: 22411027
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BEARING AREA OF RIGHT MAIN GEAR PIVOT WAS DETERMINED TO BE CRACKED AND LEAKING BRAKE FLUID.  THE PIVOT ASSY WILL BE REPLACED WITH A NEW PIVOT ASSY PART NUMBER 2241102-13 AS OUTLINED IN MFG SB.
